SMF

Homotopy Theory of Schemes

Homotopy Theory of Schemes

Fabien Morel
  • Année : 2006
  • Tome : 12
  • Format : Papier
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 55U35, 13D15, 19E08, 19D25
  • Nb. de pages : vii+104
  • ISBN : 978-0-8218-3164-9
  • ISSN : 1525-2302

Dans ce texte, nous proposons un cadre général pour appliquer les méthodes standard de théorie de l'homotopie à la catégorie des schémas lisses sur un schéma de base raisonnable. Nous montrons qu'un certain nombre de propriétés attendues sont satisfaites, par exemple concernant la K-théorie algébrique de ces schémas.

In this text, the author presents a general framework for applying the standard methods from homotopy theory to the category of smooth schemes ove a reasonable base scheme $k$. He defines the homotopy category $h(\mathcal {E}_k)$ of smooth $k$-schemes and shows that it plays the same role fo smooth $k$-schemes as the ical homotopy category plays for differentiable varieties. It is shown that certain expected properties are satisfied, fo example, concerning the algebraic $K$-theory of those schemes. In this way, advanced methods of algebraic topology become available in moder algebraic geometry.

Abstract homotopy theory, schemes, K-theory